Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 40, NWS Miami, FL

May 9, 2013Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 9, 2013, 7:28 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2013, 7:28 PM EDT (23:28 UTC)
Expired
May 9, 2013, 8:00 PM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 32 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WUUS52 KMFL 092328
SVRMFL
FLC011-086-100000-
/O.NEW.KMFL.SV.W.0040.130509T2328Z-130510T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
728 PM EDT THU MAY 9 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.
  NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 800 PM EDT

* AT 725 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE   
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE   
LOCATED 12 MILES NORTHWEST OF MICCOSUKEE RESORT AND 8 MILES NORTH OF 
SHARK VALLEY OBS TOWER...AND WERE MOVING ERRATICALLY.

* THE LINE OF STORMS WILL AFFECT...
  RURAL SOUTHERN BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2573 8044 2564 8079 2604 8082 2610 8046
TIME...MOT...LOC 2327Z 193DEG 10KT 2593 8058 2578 8074

$$
KONARIK
1 follow-up statement
879 
WWUS52 KMFL 092354
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
754 PM EDT THU MAY 9 2013

FLC011-086-100005-
/O.EXP.KMFL.SV.W.0040.000000T0000Z-130510T0000Z/
BROWARD FL-MIAMI-DADE FL-
754 PM EDT THU MAY 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE AND
SOUTH CENTRAL BROWARD COUNTIES WILL EXPIRE AT 800 PM EDT...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2573 8044 2564 8079 2604 8082 2610 8046
TIME...MOT...LOC 2355Z 193DEG 10KT 2601 8056 2586 8072

$$
KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:24 PM EDT, 5 hours 4 minutes earlier.

Area forecast discussion, May 9, 2:24 PM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT THU MAY 9 2013

...CONTINUED LOW RISK OF ONE OR TWO STRONG-SEVERE TSTORMS SE FL
THROUGH EARLY THIS EVENING...

.DISCUSSION...FORMIDABLE ATLANTIC SEA BREEZE HAS DEVELOPED AND NOW
LIES WEST OF THE I-95 CORRIDOR IN PALM BEACH COUNTY AND ALONG AND
WEST OF THE FLORIDA TURNPIKE IN BROWARD AND MIAMI-DADE COUNTIES.
HUMIDITY IS DEFINITELY ON THE INCREASE SE OF THIS BOUNDARY WITH
DEWPOINTS NOW UP TO 70F AT MIA WITH A HEAT INDEX OF 91F. SO
DEFINITELY HOTTER AND MORE HUMID ACROSS THE EAST COAST METRO AREAS
TODAY. MESOANALYSIS SHOWS SURFACE BASED CAPE NOW REACHING
3500-4000 J/KG ALONG THE SE COAST. LATEST ACARS DATA SHOWS 500 MB
TEMP NOW AROUND -13.5C. HRRR CONTINUES TO INSIST ON CONVECTION
DEVELOPING AND FOCUSING OVER THE RURAL EASTERN INTERIOR. HOWEVER,
IF WE GET BIG STORMS TO DEVELOP, STORM MOTION VECTORS CONTINUE OUT
OF THE W-NW AT AROUND 10 KT, SO WE ANTICIPATE ANY THUNDERSTORMS
WHICH DEVELOP TO TRACK BACK TOWARDS THE ATLANTIC COAST. PEAK
OUTSIDE SHOWS A BUILDING CUMULUS SO IT LOOKS AS THOUGH THINGS WILL
START TO DEVELOP AND HAVE NOT MADE ANY SIGNIFICANT CHANGES TO THE
FORECAST INTO THIS EVENING. A FEW STRONG-SEVERE TSTORMS APPEAR
POSSIBLE GIVEN THE RECORD COLD AIR ALOFT (WHEN COMPARING DATA FROM
THE PAST 25 YEARS).

NO SIGNFICANT CHANGES WERE MADE TO THE FORECAST FOR FRIDAY AND
INTO THE UPCOMING WEEKEND AND BEYOND. MID/UPPER RIDGING GRADUALLY
BUILDS IN FROM THE SW WITH THE VERY COLD AIR ALOFT SHIFTING
NORTHEAST WITH WARMING TEMPS IN THE MID LEVELS. MOISTURE WILL
CONTINUE RATHER LIMITED WITH ACTUALLY FORECAST SOUNDINGS OFF THE
GFS SHOWING SLIGHT DRYING FRI-SAT. ALSO, A MORE SE WIND FLOW
PREDOMINATES AND THIS WILL LEAD TO ANY CONVECTION FOCUSING ACROSS
THE INTERIOR.

GFS CONTINUES TO SHOW A COLD FRONT MOVING ACROSS SOUTH FL LATE MON
INTO EARLY TUESDAY. MOISTURE WILL INCREASE AHEAD OF THIS FRONT
WITH BETTER PROSPECTS FOR SHOWERS AND THUNDERSTORMS MONDAY. DRIER
AND SLIGHTLY COOLER AIR, BUT NOTICEABLE GIVEN LOWERING HUMIDITY ON
AN INCREASINE EASTERLY BREEZE BY THE MIDDLE PART OF NEXT WEEK
BEHIND THE FRONT.

&&

.MARINE...LIGHT WINDS WITH SEAS BELOW 4 FT WILL CONTINUE THROUGH
THE WEEKEND. BEHIND THE COLD FRONT TUESDAY, WINDS WILL INCREASE
WITH WORSENING MARINE CONDITIONS THEN.

&&

.FIRE WEATHER...MIN RH'S OVER THE WESTERN INTERIOR WILL BE IN THE
40 OVER THE NEXT COUPLE OF DAYS. THERE'S SOME RH'S NOW IN THE
UPPER 30S OVER THE WESTERN INTERIOR. A FEW TSTORMS WILL BE
POSSIBLE EACH OF THE NEXT FEW DAYS OVER THE INTERIOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  85  74  86 / 30 10 -  10
FORT LAUDERDALE  74  86  76  86 / 30 10 10 10
MIAMI            74  87  75  87 / 30 10 10 10
NAPLES           68  89  70  88 / -  10 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...57/GREGORIA
AVIATION/RADAR...71/JE
Hazardous weather outlook, May 9, 7:15 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
715 AM EDT THU MAY 9 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
100000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
715 AM EDT THU MAY 9 2013

...ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE INTERIOR/EAST THIS AFTERNOON-EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING
LATE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF INTERIOR
SOUTH FLORIDA AND THE EAST COAST. THE STRONGEST STORMS COULD
PRODUCE WIND GUSTS TO AROUND 60 MPH, LARGE HAIL, AND FREQUENT
LIGHTNING STRIKES.

WIND: THE STRONGEST THUNDERSTORMS COULD CONTAIN WIND GUSTS TO
AROUND 60 MPH LATE THIS AFTERNOON AND THIS EVENING.

HAIL: LARGE HAIL FORMATION IS POSSIBLE IN THE STRONGEST STORMS
THIS AFTERNOON AND THIS EVENING DUE TO VERY COLD TEMPERATURES
ALOFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON FROM FRIDAY
THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 9, 7:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
703 PM EDT THU MAY 9 2013

FLZ067-068-072-168-172-092330-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
703 PM EDT THU MAY 9 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL...

* UNTIL 730 PM EDT

* AT 659 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES WEST OF MISSION BAY...AND MOVING EAST
  AT 5 MPH.

* THE STORM WILL AFFECT...
  SOUTH COUNTY REGIONAL PARK...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2648 8008 2626 8010 2636 8036 2645 8035
TIME...MOT...LOC 2303Z 275DEG 6KT 2638 8027

KONARIK
Special weather statement, May 9, 7:07 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
707 PM EDT THU MAY 9 2013

FLZ067-068-168-092330-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
707 PM EDT THU MAY 9 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL
SIZED HAIL...

* UNTIL 730 PM EDT

* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES NORTHEAST OF NORTH COUNTY AIRPORT. THIS
  STORM WAS NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  PHILO FARMS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2681 8005 2686 8024 2693 8025 2696 8019
      2696 8015 2698 8014 2698 8008 2696 8007
      2693 8006 2681 8003
TIME...MOT...LOC 2307Z 264DEG 2KT 2690 8018

KONARIK
Special weather statement, May 9, 7:09 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
709 PM EDT THU MAY 9 2013

FLZ074-173-092345-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
709 PM EDT THU MAY 9 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED
HAIL...

* UNTIL 745 PM EDT

* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A STRONG THUNDERSTORM NEAR MIAMI INTERNATIONAL AIRPORT...AND
  MOVING SOUTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  MIAMI INTERNATIONAL AIRPORT...
  ALLAPATTAH...
  SOUTH MIAMI...
  CORAL GABLES...
  LITTLE HAVANA...
  COCONUT GROVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2568 8015 2567 8016 2568 8018 2574 8017
      2574 8020 2572 8024 2561 8028 2562 8031
      2579 8038 2586 8027 2583 8017 2575 8018
      2575 8016 2577 8015 2582 8015 2581 8011
TIME...MOT...LOC 2308Z 314DEG 6KT 2578 8028

KONARIK
Special weather statement, May 9, 7:13 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
713 PM EDT THU MAY 9 2013

FLZ073-174-092345-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL
713 PM EDT THU MAY 9 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED
HAIL...

* UNTIL 745 PM EDT

* AT 712 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR PA-HAY OKEE OVERLOOK...AND MOVING EAST AT
  10 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL MIAMI-DADE COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2556 8051 2527 8058 2542 8086 2555 8083
TIME...MOT...LOC 2314Z 282DEG 10KT 2546 8075

KONARIK
Special weather statement, May 9, 7:14 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
714 PM EDT THU MAY 9 2013

FLZ073-092345-
INLAND MIAMI-DADE COUNTY FL
714 PM EDT THU MAY 9 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN
MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL...

* UNTIL 745 PM EDT

* AT 712 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 10 MILES NORTHWEST OF MICCOSUKEE RESORT...AND
  MOVING EAST AT 15 MPH.

* THE STORM WILL AFFECT...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2595 8039 2576 8040 2576 8067 2595 8065
TIME...MOT...LOC 2315Z 272DEG 11KT 2589 8056

KONARIK
Local storm report, May 9, 7:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 NNE MEDLEY            25.89N  80.35W
05/09/2013  E1.00 INCH       MIAMI-DADE         FL   PUBLIC

&&

CORRECTED EVENT

EVENT NUMBER MFL1300086

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 5:32 PM EDTSpecial Weather StatementMFLBroward28 min
May 9, 5:54 PM EDTSpecial Weather StatementMFLBroward36 min
May 9, 5:55 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
May 9, 6:02 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
May 9, 6:05 PM EDTSevere Thunderstorm WarningMFLMiami-Dade25 min
May 9, 6:29 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 9, 6:47 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
May 9, 6:47 PM EDTSevere Thunderstorm WarningMFLMiami-Dade28 min
May 9, 7:03 PM EDTSpecial Weather StatementMFLBroward27 min
May 9, 7:07 PM EDTSpecial Weather StatementMFLMartin23 min
May 9, 7:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
May 9, 7:13 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
May 9, 7:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 9, 7:34 PM EDTSpecial Weather StatementMFLPalm Beach26 min
May 9, 7:52 PM EDTSpecial Weather StatementMFLBroward23 min
May 9, 7:54 PM EDTSpecial Weather StatementMFLMiami-Dade36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.